- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 473508, 2 pages
Computer Virus: Theory, Model, and Methods
1School of Electronic and Information Engineering, Southwest University, Chongqing 400715, China
2Department of Applied Mathematics, Birla Institute of Technology, Mesra, Ranchi 835215, India
3School of Communication and Information Engineering, Chongqing University of Posts and Telecommunications, Chongqing 400065, China
Received 22 November 2012; Accepted 22 November 2012
Copyright © 2012 Xiaofan Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [9 citations]
The following is the list of published articles that have cited the current article.
- Chenquan Gan, Xiaofan Yang, Wanping Liu, and Qingyi Zhu, “A propagation model of computer virus with nonlinear vaccination probability,” Communications in Nonlinear Science and Numerical Simulation, 2013.
- Lu-Xing Yang, Xiaofan Yang, Jiming Liu, Qingyi Zhu, and Chenquan Gan, “Epidemics of computer viruses: A complex-network approach,” Applied Mathematics and Computation, vol. 219, no. 16, pp. 8705–8717, 2013.
- Chenquan Gan, Xiaofan Yang, Wanping Liu, Qingyi Zhu, and Xulong Zhang, “An epidemic model of computer viruses with vaccination and generalized nonlinear incidence rate,” Applied Mathematics and Computation, vol. 222, pp. 265–274, 2013.
- Lu-Xing Yang, and Xiaofan Yang, “A new epidemic model of computer viruses,” Communications in Nonlinear Science and Numerical Simulation, 2013.
- Jianguo Ren, Yonghong Xu, and Chunming Zhang, “Optimal Control of a Delay-Varying Computer Virus Propagation Model,” Discrete Dynamics in Nature and Society, vol. 2013, pp. 1–7, 2013.
- Yihong Li, Jinxiao Pan, Lipeng Song, and Zhen Jin, “The Influence of User Protection Behaviors on the Control of Internet Worm Propagation,” Abstract and Applied Analysis, vol. 2013, pp. 1–13, 2013.
- Chenquan Gan, Xiaofan Yang, and Qingyi Zhu, “Propagation of computer virus under the influences of infected external computers and removable storage media,” Nonlinear Dynamics, vol. 78, no. 2, pp. 1349–1356, 2014.
- Lu-Xing Yang, “The spread of computer viruses over a reduced scale-free network,” Physica A-Statistical Mechanics and Its Applications, vol. 396, pp. 173–184, 2014.
- Lu-Xing Yang, and Xiaofan Yang, “The pulse treatment of computer viruses: a modeling study,” Nonlinear Dynamics, 2014.